Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 202973, 15 pages
http://dx.doi.org/10.1155/2011/202973
Research Article

Laplace-Type Semi-Invariants for a System of Two Linear Hyperbolic Equations by Complex Methods

1Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Wits 2050, South Africa
2Centre for Advanced Mathematics and Physics, National University of Sciences and Technology, Campus H-12, Islamabad 44000, Pakistan

Received 15 July 2011; Revised 21 September 2011; Accepted 26 September 2011

Academic Editor: F. Lobo Pereira

Copyright © 2011 F. M. Mahomed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. M. Mahomed, A. Qadir, and A. Ramnarain, “Laplace-Type Semi-Invariants for a System of Two Linear Hyperbolic Equations by Complex Methods,” Mathematical Problems in Engineering, vol. 2011, Article ID 202973, 15 pages, 2011. doi:10.1155/2011/202973